# SDR UPS07M49780

- Difficulty date: March 19, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Scratched
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAIL CONE RIGHT ABOVE FLOOR PANEL FRAME SCRATCH AS MARKED.  SCRATCH MARK REMOVED, FOUND BEYOND LIMIT.  MATL THK 0.040" THK REMN 0.07", THK REMV 0.013" PER SRM 53-00-01VIR38.  DAMAGED SUPPORT REMOVED PER SRM 51-35-01VIIR38.  NEW SUPPORT FAB USE 2024-0-0.032" PER BOEING DRW AKC7543.  SUPPORT HEAT TREATED DPS 7.00-1 & HARDNESS 15782.3 DPS1.05-3 SUPPORT TREATED/PAINTED SRM 51-21-01VIIR38, INSTL SRM 51-31-01VIIR38.
